MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE
Model Number CREP G2
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.There were no follow up/corrective actions.The reported event involved an automated analytical device which is serviced in the field and not routinely returned for investigation.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Erroneous high results were generated by the cobas 6000 c (501) module.The event involved a total of 1 patient with the following: one erroneous result for crej2 creatinine jaffé gen.2.
 
Additional Manufacturer Narrative
Correction for medwatch field b5.The following statement was reported on the previous medwatch: "the event involved a total of 1 patient with the following: one erroneous result for crej2 creatinine jaffé gen.2." this statement is updated to: "the event involved a total of 1 patient with the following: two erroneous results for crej2 creatinine jaffé gen.2.".

Brand Name
CREATININE PLUS VER.2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8544214
Report Number1823260-2019-90100
Device Sequence Number373979
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCREP G2
Device Catalogue Number3263991190
Device Lot NumberASKU
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date04/16/2020
Patient Sequence Number1